MathSciNet Relay Station
MathSciNet bibliographic data
MR2422715 35J60 (35B38 35J20 47J30 58E05)
Liu, Chuangye; Wang, Zhengping; Zhou, Huan-Song Asymptotically linear Schrödinger equation with potential vanishing at infinity. J. Differential Equations 245 (2008), no. 1, 201–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement